# SDR UIEA2016092800788

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,010 hours, 21,671 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK TEMP EICAS MSG.  T/S IAW FIM 21-51 FT 803.  NO FAULTS NOTED.  OPS CK, OK FOR SVC.
